MathSciNet Relay Station
MathSciNet bibliographic data
MR1220217 58F14 (58E09)
Golubitsky, Martin; Stewart, Ian An algebraic criterion for symmetric Hopf bifurcation. Proc. Roy. Soc. London Ser. A 440 (1993), no. 1910, 727–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement